# SDR AALA2019100759027

- Difficulty date: September 14, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 54,531 hours, 22,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5710U2
- Condition: Corroded
- Location: Bs 992.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CREASE ANGLE / GALLEY MOUNT AT BS 992.8 AND RBL 34. REPLACED CREASE ANGLE / GALLEY MOUNT PER SRM 51-40-02.
